# SDR USAA2013090600001

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 13,735 hours, 11,424 cycles
- Engine: Ge CF3410E6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2990054101
- Part serial: 0639
- Condition: Contaminated
- Location: Ejector
- Part time: 13,735 hours, 11,423 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT CREW REPORTED EICAS FUEL NR 2 LOW LEVEL REQUIRING LANDING AT NEAREST SUITABLE AIRPORT.  MX FOUND PLASTIC PAPER ABSORBANT ON ENGINE FEED EJECTOR PUMP.  REMOVED DEBRIS AND R & R ENGINE FEED EJECTOR PUMP.
